Non-Hausdorff groupoids, proper actions and K -theory.

Tu, Jean-Louis

Documenta Mathematica (2004)

  • Volume: 9, page 565-597
  • ISSN: 1431-0643

How to cite


Tu, Jean-Louis. "Non-Hausdorff groupoids, proper actions and -theory.." Documenta Mathematica 9 (2004): 565-597. <>.

author = {Tu, Jean-Louis},
journal = {Documenta Mathematica},
keywords = {-theory; non-Hausdorff groupoid; groupoid -algebra; -theory; groupoid -algebra},
language = {eng},
pages = {565-597},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Non-Hausdorff groupoids, proper actions and -theory.},
url = {},
volume = {9},
year = {2004},

AU - Tu, Jean-Louis
TI - Non-Hausdorff groupoids, proper actions and -theory.
JO - Documenta Mathematica
PY - 2004
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 9
SP - 565
EP - 597
LA - eng
KW - -theory; non-Hausdorff groupoid; groupoid -algebra; -theory; groupoid -algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.